Previous |  Up |  Next


Title: Die Interpolation durch Bernoulli'sche Funktionen (German)
Title: Interpolation by Bernoulli functions (English)
Author: Tauber, Alfred
Language: German
Journal: Aktuárské vědy
Volume: 3
Issue: 4
Year: 1932
Pages: 145-165
Category: math
Keyword: Bernoulli functions
MSC: 33C47
MSC: 65D05
idZBL: JFM 58.1064.02
Date available: 2015-12-15T06:12:22Z
Last updated: 2016-03-22
Stable URL:


Files Size Format View
AktuarskeVedy_03-1932-4_1.pdf 2.852Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo